# SDR SWAA2023041427179

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 58,051 hours, 30,580 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AND AFT SERVICE SLIDE WILL NOT ARM.<[01] FOUND FWD AND AFT GIRT BARS TO BE SWAPPED. SWAPPED GIRT BARS TO PROPER POSITION IAW AMM 25-66-01. AC OK FOR SERVICE AT THIS TIME.
